HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :A lower bound of nilpotency class of the group of self-homotopy classes
Authors :OSHIMA, Hideaki
Issue Date :May-2010
Type Local :雑誌掲載論文
Publisher :Department of Mathematics, Faculty of Science, Ibaraki University
URI :http://hdl.handle.net/10109/1619
Citation :Mathematical journal of Ibaraki University Vol.42 p.1 -2
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20100246.pdf70KbAdobe PDFView/Open